Advertisement

Differential Equations

, Volume 54, Issue 1, pp 86–105 | Cite as

On Global Existence of Solutions of Initial Boundary Value Problem for a System of Semilinear Parabolic Equations with Nonlinear Nonlocal Neumann Boundary Conditions

  • A. L. Gladkov
  • A. I. Nikitin
Partial Differential Equations
  • 25 Downloads

Abstract

We establish conditions for the existence and nonexistence of global solutions of initial boundary value problem for a system of semilinear parabolic equations with nonlinear nonlocal Neumann boundary conditions. We show that these conditions are determined by the behavior of the problem coefficients as t→∞.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yin, Y., On nonlinear parabolic equations with nonlocal boundary condition, J. Math. Anal. Appl., 1994, vol. 185, pp. 161–174.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Cui, Z. and Yang, Z., Roles of weight functions to a nonlinear porous medium equation with nonlocal source and nonlocal boundary condition, J. Math. Anal. Appl., 2008, vol. 342, pp. 559–570.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Zheng, S. and Kong, I., Roles of weight functions in a nonlinear nonlocal parabolic system, Nonlinear Anal., 2008, vol. 68, no. 8, pp. 2406–2416.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Gladkov, A. and Kim, K.I., Blow-up of solutions for semilinear heat equation with nonlinear nonlocal boundary condition, J. Math. Anal. Appl., 2008, vol. 338, no. 1, pp. 264–273.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Gladkov, A. and Kim, K.I., Uniqueness and nonuniqueness for reaction-diffusion equation with nonlocal boundary condition, Adv. Math. Sci. Appl., 2009, vol. 19, no. 1, pp. 39–49.MathSciNetzbMATHGoogle Scholar
  6. 6.
    Liu, D. and Mu, C., Blow-up properties for semilinear reaction-diffusion system with nonlinear nonlocal boundary conditions, Abstr. Appl. Anal., 2010, vol. 2010, Article ID 148035, 17 p.Google Scholar
  7. 7.
    Gladkov, A. and Guedda, M., Blow-up problem for semilinear heat equation with absorption and a nonlocal boundary condition, Nonlinear Anal., 2011, vol. 74, pp. 4573–4580.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Gladkov, A. and Guedda, M., Semilinear heat equation with absorption and a nonlocal boundary condition, Appl. Anal., 2012, vol. 91, no. 12, pp. 2267–2276.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Cui, Z., Yang, Z., and Zhang, R., Blow-up of solutions for nonlinear parabolic equation with nonlocal source and nonlocal boundary condition, Appl. Math. Comput., 2013, vol. 224, pp. 1–8.MathSciNetzbMATHGoogle Scholar
  10. 10.
    Ye, Z. and Xu, X., Global existence and blow-up for a porous medium system with nonlocal boundary conditions and nonlocal sources, Nonlinear Anal., 2013, vol. 82, pp. 115–126.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Fang, Z.B. and Zhang, J., Global existence and blow-up of solutions for p-Laplacian evolution equation with nonlinear memory term and nonlocal boundary condition, Boundary Value Probl., 2014, vol. 2014, no. 8, pp. 1–17.MathSciNetzbMATHGoogle Scholar
  12. 12.
    Yang, L. and Fan, C., Global existence and blow-up of solutions to a degenerate parabolic system with nonlocal sources and nonlocal boundaries, Monatsh. Math., 2014, vol. 174, no. 3, pp. 493–510.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Gladkov, A. and Nikitin, A., A reaction-diffusion system with nonlinear nonlocal boundary conditions, Int. J. Partial Differ. Equat., 2014, vol. 2014, Article ID 523656, 10 p.Google Scholar
  14. 14.
    Marras, M. and Piro, S.V., Reaction-diffusion problems under non-local boundary conditions with blowup solutions, J. Inequal. Appl., 2014, vol. 2014, no. 167, 11 p.Google Scholar
  15. 15.
    Marras, M. and Piro, S.V., Explicit estimates for blow-up solutions to parabolic systems with time dependent coefficients, C. R. Acad. Bulgare Sci., 2014, vol. 67, no. 4, pp. 459–466.MathSciNetzbMATHGoogle Scholar
  16. 16.
    Gladkov, A.L. and Nikitin, A.I., On the existence of global solutions of a system of semilinear parabolic equations with nonlinear nonlocal boundary conditions, Differ. Equat., 2016, vol. 52, no. 4 pp. 467–482.MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Gladkov, A. and Kavitova, T., Blow-up problem for semilinear heat equation with nonlinear nonlocal boundary condition, Appl. Anal., 2016, vol. 95, no. 9, pp. 1974–1988.MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Gladkov, A. and Kavitova, T., Initial boundary value problem for a semilinear parabolic equation with nonlinear nonlocal boundary conditions, Ukr. Math. J., 2016. vol. 68. no. 2. pp. 179–192.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Nikitin, A.I., Local existence of solutions of initial boundary-value problem for a system of semilinear parabolic equations with nonlinear nonlocal boundary conditions, Vesn. Vitseb. Dzyarzh. Univ., 2015, no. 5, pp. 14–19.Google Scholar
  20. 20.
    Walter, W., Differential and Integral Inequalities, Berlin: Springer, 1970.CrossRefGoogle Scholar
  21. 21.
    Kon’kov, A.A., A priori estimates for solutions of ordinary differential equations of Emden–Fowler type, Math. Notes, 2003, vol. 73, nos. 5–6, pp. 747–750.MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Rabtsevich, V.A., On rapidly growing solutions of Emden–Fowler systems of arbitrary order, Differ. Equat., 1998, vol. 34, no. 2, pp. 226–230.MathSciNetzbMATHGoogle Scholar
  23. 23.
    Kvinikadze, G.G., On strictly increasing solutions of systems of nonlinear ordinary differential equations, Tr. Inst. Prikl. Mat. im. I.N. Vekua Tbil. Gos. Univ., 1990, vol. 37, pp. 41–49.zbMATHGoogle Scholar
  24. 24.
    Kahane, C.S., On the asymptotic behavior of solutions of parabolic equations, Czechoslovak Math. J., 1983, vol. 33 (108), pp. 262–285.MathSciNetzbMATHGoogle Scholar
  25. 25.
    Hu, B. and Yin, H.M., Critical exponents for a system of heat equations coupled in a non-linear boundary condition, Math. Methods Appl. Sci., 1996, vol. 19, pp. 1099–1120.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Belarusian State UniversityMinskBelarus
  2. 2.Masherov Vitebsk State UniversityVitebskBelarus

Personalised recommendations